On conditionings of tending to zero sequences of random vectors in Banach spaces

  • Anna Chojnowska-Michalik Faculty of Mathematics and Computer Science, University of Lodz
  • Adam Paszkiewicz Faculty of Mathematics and Computer Science, University of Lodz
Keywords: almost sure (a.s.) convergence, conditional expectations, Banach space valued random vectors

Abstract

On conditionings of tending to zero sequences of random vectors in Banach spaces

 

References

P. Billingsley, Probability and Measure, John Wiley and Sons (1979).

G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, (1992).

A. Paszkiewicz, On the almost sure convergence of all conditionings of positive random variables, Demonstratio Math. 34 no. 2, 2001, 345–352.

A. Paszkiewicz, On characterization of a.s. convergence of all conditionings for sequences of random variables, Demonstratio Math. 45 no. 2, 2012, 455–462.

Published
2019-04-26
Section
Articles